RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2016, Volume 50, Issue 4, Pages 76–90 (Mi faa3251)  

This article is cited in 1 scientific paper (total in 1 paper)

Tangential Polynomials and Matrix KdV Elliptic Solitons

A. Treibichab

a Université d'Artois, France
b Universidad de la República, Uruguaj

Abstract: Let $(X,q)$ be an elliptic curve marked at the origin. Starting from any cover $\pi\colon\Gamma\to X$ of an elliptic curve $X$ marked at $d$ points $\{\pi_i\}$ of the fiber $\pi^{-1}(q)$ and satisfying a particular criterion, Krichever constructed a family of $d\times d$ matrix KP solitons, that is, matrix solutions, doubly periodic in $x$, of the KP equation. Moreover, if $\Gamma$ has a meromorphic function $f\colon\Gamma\to\mathbb{P}^1$ with a double pole at each $p_i$, then these solutions are doubly periodic solutions of the matrix KdV equation $U_t=\frac14(3UU_x+3U_xU+U_{xxx})$. In this article, we restrict ourselves to the case in which there exists a meromorphic function with a unique double pole at each of the $d$ points $\{p_i\}$; i.e. $\Gamma$ is hyperelliptic and each $p_i$ is a Weierstrass point of $\Gamma$. More precisely, our purpose is threefold: (1) present simple polynomial equations defining spectral curves of matrix KP elliptic solitons; (2) construct the corresponding polynomials via the vector Baker–Akhiezer function of $X$; (3) find arbitrarily high genus spectral curves of matrix KdV elliptic solitons.

Keywords: KP equation, KdV equation, compact Riemann surface, vector Baker–Akhiezer function, ruled surface

DOI: https://doi.org/10.4213/faa3251

Full text: PDF file (234 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2016, 50:4, 308–318

Bibliographic databases:

UDC: 517.9
Received: 10.10.2015

Citation: A. Treibich, “Tangential Polynomials and Matrix KdV Elliptic Solitons”, Funktsional. Anal. i Prilozhen., 50:4 (2016), 76–90; Funct. Anal. Appl., 50:4 (2016), 308–318

Citation in format AMSBIB
\Bibitem{Tre16}
\by A.~Treibich
\paper Tangential Polynomials and Matrix KdV Elliptic Solitons
\jour Funktsional. Anal. i Prilozhen.
\yr 2016
\vol 50
\issue 4
\pages 76--90
\mathnet{http://mi.mathnet.ru/faa3251}
\crossref{https://doi.org/10.4213/faa3251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646711}
\elib{http://elibrary.ru/item.asp?id=28119106}
\transl
\jour Funct. Anal. Appl.
\yr 2016
\vol 50
\issue 4
\pages 308--318
\crossref{https://doi.org/10.1007/s10688-016-0161-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000390093200006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85006372322}


Linking options:
  • http://mi.mathnet.ru/eng/faa3251
  • https://doi.org/10.4213/faa3251
  • http://mi.mathnet.ru/eng/faa/v50/i4/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Treibich A., “Tangential Covers and Polynomials Over Higher Genus Curves”, Int. Math. Res. Notices, 2019, no. 9, 2894–2918  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:133
    References:25
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019